Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2008, 10:27 PM CDT for 6 counties in Oklahoma. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2008, 10:27 PM CDT (03:27 UTC)
- Expired
- Mar 14, 2008, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:40 PM CDT | TSTM WND GST 62 | 4 E Okay, OK | |
| Mar 14, 10:40 PM CDT | HAIL 1 | 4 E Okay, OK | |
| Mar 14, 10:45 PM CDT | TSTM WND GST 70 | 2 W Tahlequah, OK | NEAR TAHLEQUAH AIRPORT |
| Mar 14, 10:45 PM CDT | HAIL 1 | 2 W Tahlequah, OK | |
| Mar 14, 11:18 PM CDT | HAIL 1 | 1 S Stilwell, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 8:17 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2558 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 150328
SVRTSA
OKC001-021-041-097-101-145-150430-
/O.NEW.KTSA.SV.W.0048.080315T0327Z-080315T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT FRI MAR 14 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1130 PM CDT
* AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 15 MILES WEST OF ROSE TO PEGGS TO MUSKOGEE...
MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HULBERT...
ROSE...PUMPKIN CENTER...TAHLEQUAH...LEACH...SCRAPER...OAKS...TWIN
OAKS...ELDON...COOKSON...KANSAS...PROCTOR...CHRISTIE...BUNCH...
COLCORD...WATTS...BARON...WESTVILLE...MARIETTA AND STILWELL.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING LARGE HAIL AND
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3628 9459 3614 9455 3565 9449 3570 9556
3606 9513 3631 9500
TIME...MOT...LOC 0327Z 270DEG 35KT 3630 9524 3606 9508
3577 9529
$$3 follow-up statements
000
WWUS54 KTSA 150343
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT FRI MAR 14 2008
OKC001-021-041-097-101-145-150430-
/O.CON.KTSA.SV.W.0048.000000T0000Z-080315T0430Z/
MUSKOGEE OK-WAGONER OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
1042 PM CDT FRI MAR 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN MAYES...CHEROKEE...ADAIR...SOUTHERN DELAWARE...
SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ROSE TO SCRAPER
TO FORT GIBSON...MOVING EAST AT 60 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SCRAPER...
TAHLEQUAH...OAKS...PUMPKIN CENTER...TWIN OAKS...KANSAS...ELDON...
PROCTOR...COOKSON...COLCORD...CHRISTIE...BALLARD...WATTS...WEST
SILOAM SPRINGS...WESTVILLE...BARON...BUNCH...MARIETTA AND STILWELL.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
LAT...LON 3628 9459 3614 9455 3565 9449 3570 9556
3606 9513 3631 9500
TIME...MOT...LOC 0342Z 270DEG 35KT 3631 9497 3606 9484
3574 9518
$$000
WWUS54 KTSA 150401
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT FRI MAR 14 2008
OKC097-101-145-150410-
/O.CAN.KTSA.SV.W.0048.000000T0000Z-080315T0430Z/
MUSKOGEE OK-WAGONER OK-MAYES OK-
1100 PM CDT FRI MAR 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES...
SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST INTO CHEROKEE AND
DELAWARE COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
UNTIL 4 AM.
LAT...LON 3628 9459 3614 9455 3612 9456 3611 9455
3567 9449 3565 9450 3568 9512 3630 9488
TIME...MOT...LOC 0400Z 290DEG 36KT 3626 9475 3596 9468
3564 9498
$$
OKC001-021-041-150430-
/O.CON.KTSA.SV.W.0048.000000T0000Z-080315T0430Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-
1100 PM CDT FRI MAR 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN CHEROKEE...ADAIR AND SOUTHEASTERN DELAWARE COUNTIES...
AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KANSAS TO CHRISTIE TO 7 MILES
SOUTHWEST OF COOKSON...MOVING EAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLCORD...
BARON...MARIETTA...WESTVILLE...BUNCH...BALLARD...STILWELL...WATTS AND
WEST SILOAM SPRINGS.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING LARGE HAIL AND
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3628 9459 3614 9455 3612 9456 3611 9455
3567 9449 3565 9450 3568 9512 3630 9488
TIME...MOT...LOC 0400Z 290DEG 36KT 3626 9475 3596 9468
3564 9498
$$000
WWUS54 KTSA 150418
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT FRI MAR 14 2008
OKC021-150426-
/O.CAN.KTSA.SV.W.0048.000000T0000Z-080315T0430Z/
CHEROKEE OK-
1118 PM CDT FRI MAR 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST INTO ADAIR COUNTY.
LAT...LON 3615 9455 3612 9456 3566 9449 3565 9450
3566 9457 3565 9480 3623 9471 3628 9459
TIME...MOT...LOC 0416Z 290DEG 36KT 3620 9456 3590 9450
3558 9480
$$
OKC001-041-150430-
/O.CON.KTSA.SV.W.0048.000000T0000Z-080315T0430Z/
DELAWARE OK-ADAIR OK-
1118 PM CDT FRI MAR 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ADAIR AND SOUTHEASTERN DELAWARE COUNTIES...
AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WEST SILOAM SPRINGS TO BARON TO 7 MILES
SOUTHWEST OF BUNCH...MOVING EAST AT 50 MPH.
WESTVILLE...STILLWELL...LYONS...BUNCH...AND PINEY ARE IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS
ARE LIKELY. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
LAT...LON 3615 9455 3612 9456 3566 9449 3565 9450
3566 9457 3565 9480 3623 9471 3628 9459
TIME...MOT...LOC 0416Z 290DEG 36KT 3620 9456 3590 9450
3558 9480
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 9:37 PM CDT, 50 minutes earlier.
Area forecast discussion, Mar 14, 9:37 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 937 PM CDT FRI MAR 14 2008 .DISCUSSION... AT 02Z SURFACE LOW NEAR KSPS. LOW WILL TAKE AN EASTERN TRACK NEAR THE RED RIVER AND BE AROUND EXTREME SOUTHWEST ARKANSAS BY SUNRISE SATURDAY. CURRENT SHOWER AND THUNDER ACTIVITY OVER NORTH HALF OF THE FORECAST AREA SEEMS TO BE LACKING IN ENOUGH FUEL/MOISTURE FOR WIDESPREAD SEVERE. WAIT AND SEE TACK TAKEN GIVEN BRISK UPPER FLOW. PREVIOUS GRIDDED POPS STILL LOOK REASONABLE AS DO TEMPS. ONLY MINOR ADJUSTMENTS. GW && PREV DISCUSSION... /ISSUED 314 PM CDT FRI MAR 14 2008/ DISCUSSION... EVOLVING PATTERN UNDERWAY WITH DETAILS HOPEFULLY MORE EVIDENT LATER TO FURTHER REFINE PRECIP AND SEVERE WEATHER CHANCES OVERNIGHT. SHORTWAVE TROUGH APPROACHING WITHIN THE FAST ZONAL FLOW ACROSS THE SOUTHERN U.S. HAS LED TO A BROAD REGION OF PRESSURE FALLS...WITH SURFACE LOW CURRENTLY OVER NORTHWEST OKLAHOMA EXPECTED TO MIGRATE SOUTHEASTWARD BEFORE TURNING MORE EAST AS IT CROSSES THE FORECAST AREA. MOISTURE ADVECTION IS ONGOING ACROSS THE AREA HOWEVER THE MORE ROBUST WARM SECTOR REMAINS SOUTH OF THE RED RIVER WITH A TRIPLE POINT ZONE ACROSS NORTH CENTRAL TEXAS. CAP STRENGTH HAS ERODED ACROSS SOUTHEAST OKLAHOMA NEARER THIS WARM FRONTAL BOUNDARY...AND WHILE MOST MODELS SHOW LITTLE POTENTIAL FOR STORM INITIATION IN THIS AREA...THE CONDITIONAL PROBABILITY OF SEVERE WEATHER IS HIGH SHOULD A STORM DEVELOP IN THIS VICINITY. ATTENTION WILL INCREASINGLY TURN TO INFLUENCE OF SHORTWAVE TROUGH AND ASSOCIATED STRENGTHENING FORCING ACROSS NORTH CENTRAL INTO NORTHEAST OKLAHOMA. AN ELEVATED FRONTAL BOUNDARY IS FORECAST TO STRENGTHEN THROUGH THIS ZONE DURING THE EVENING...AND ASSUMING THE MOISTURE PROFILES SUGGESTED BY MODELS IS REALIZED...THEN AMPLE ELEVATED INSTABILITY IS FORECAST TO DEVELOP ACROSS MUCH OF THE FORECAST AREA THROUGH THE OVERNIGHT HOURS. ADDITIONALLY FORECAST EFFECTIVE SHEAR VALUES THROUGH THIS ZONE SUPPORT SUPERCELLS AND VERY STEEP LAPSE RATES WILL ENSURE VIGOROUS UPDRAFTS WITH LARGE HAIL POTENTIAL. THE WIND AND TORNADIC POTENTIAL WILL BE LARGELY A FACTOR OF HOW ELEVATED THE STORM UPDRAFTS BECOME...WITH SREF GUIDANCE SUGGESTING NEAR SURFACE BASED CONDITIONS. ADDITIONALLY LOCALLY HEAVY RAIN IS POSSIBLE SHOULD THE STORMS EVOLVE INTO A LARGER COMPLEX...AND ISOLATED FLASH FLOODING CONCERNS MAY ARISE ACROSS AREAS WHERE HEAVIER RAINS WERE RECEIVED LAST NIGHT. A BRIEF DRY PERIOD IS EXPECTED SATURDAY THROUGH SUNDAY...WITH THE LARGE UPPER TROUGH STILL SLATED TO IMPACT THE REGION LATE SUNDAY THROUGH TUESDAY. ANY SEVERE WEATHER POTENTIAL WILL QUICKLY TRANSITION TO A HEAVY RAIN AND FLOODING FOCUS AS THE EXPECTED PATTERN FAVORS WIDESPREAD HEAVY RAINS ACROSS THE REGION. MORE SETTLED WEATHER IS EXPECTED FOR THE MID TO LATTER PORTION OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 57 38 60 / 60 10 0 0 FSM 50 61 39 63 / 50 10 0 0 MLC 50 61 40 62 / 30 10 0 0 BVO 44 55 34 59 / 80 10 0 0 FYV 46 55 32 59 / 70 20 0 0 BYV 45 55 33 55 / 90 20 0 0 MKO 45 57 36 59 / 60 10 0 0 MIO 44 53 32 58 / 90 20 0 0 F10 46 59 38 60 / 40 10 0 0 HHW 54 64 44 63 / 20 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Mar 14, 8:42 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT FRI MAR 14 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 842 PM CDT FRI MAR 14 2008 ...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER 9 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. DISCUSSION... THUNDERSTORMS SHOULD CONTINUE TO INCREASE IN COVERAGE THIS EVENING ACROSS MUCH OF NORTHEAST AND EAST CENTRAL OKLAHOMA...WITH THE THUNDERSTORMS MOVING INTO NORTHWEST ARKANSAS TOWARD MIDNIGHT. THIS ACTIVITY WAS DEVELOPING NORTH OF A WARM FRONT THAT CURRENTLY EXTENDS FROM CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA AND SOUTHERN ARKANSAS. STEEP MID-LEVEL LAPSE RATES...ALONG WITH AN INCREASINGLY WESTERLY 700MB JET SUGGESTS THAT THE ACTIVITY WILL EVENTUALLY BECOME SEVERE BY THE LATE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT GIVEN THE DRY SUB-CLOUD LAYER...ALTHOUGH LARGE HAIL WILL BE POSSIBLE AS WELL. THE TORNADO THREAT IS MORE QUESTIONABLE AS THE BULK OF THE THUNDERSTORMS SHOULD BE ROOTED ABOVE THE BOUNDARY LAYER. AREAS NEAR THE WARM FRONT...PARTICULARLY FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WILL NEED TO BE MONITORED FOR POTENTIAL SURFACE BASED CONVECTION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG UPPER LEVEL SYSTEM WILL EVOLVE OVER THE DESERT SOUTHWEST EARLY NEXT WEEK AND THEN HEAD NORTHEAST INTO THE PLAINS BY MID WEEK. SEVERE THUNDERSTORMS AND HEAVY RAINFALL APPEAR LIKELY...BUT THE EXACT LOCATION OF THESE ELEMENTS WILL DEPEND ON THE TRACK OF THE LOW. AT THIS TIME IT APPEARS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL BE ALONG ITS PATH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR THE POTENTIAL OF SEVERE WEATHER AND FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 14, 8:55 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT FRI MAR 14 2008
OKZ054-060-064-150245-
CREEK OK-OSAGE OK-TULSA OK-
855 PM CDT FRI MAR 14 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK AND TULSA
AT 855 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF MANNFORD...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
OWASSO...BROKEN ARROW AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3634 9581 3618 9583 3604 9576 3606 9635
3617 9640 3618 9628 3620 9625 3622 9625
TIME...MOT...LOC 0155Z 255DEG 27KT 3611 9625Local storm report, Mar 14, 9:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST CATOOSA 36.19N 95.75W
03/14/2008 E60 MPH ROGERS OK AMATEUR RADIO
&&
SAALocal storm report, Mar 14, 10:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 3 E BROKEN ARROW 36.05N 95.74W
03/14/2008 E1.00 INCH WAGONER OK TRAINED SPOTTER
BROKEN ARROW EXPRESSWAY AND MUSKOGEE TURNPIKE NICKEL TO
QUARTER SIZE HAIL COVERING GROUND
&&
JDSLocal storm report, Mar 14, 10:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST WAGONER 35.96N 95.37W
03/14/2008 E60 MPH WAGONER OK AMATEUR RADIO
ALSO HALF INCH HAIL JUST SOUTH OF WAGONER
&&
SAALocal storm report, Mar 14, 10:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1021 PM CDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 2 S WAGONER 35.93N 95.37W
03/14/2008 E1.00 INCH WAGONER OK PUBLIC
&&
SAALocal storm report, Mar 14, 10:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL CHOUTEAU 36.19N 95.34W
03/14/2008 E0.75 INCH MAYES OK PUBLIC
POWER OUTAGES BEING REPORTED
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:59 PM CDT | Special Weather Statement | TSA | Pawnee | 61 min |
| Mar 14, 8:50 PM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Mar 14, 8:55 PM CDT | Special Weather Statement | TSA | Tulsa | 50 min |
| Mar 14, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 47 min |
| Mar 14, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 60 min |
| Mar 14, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 27 min |
| Mar 14, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.